Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 96, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jun 5, 2021, 7:53 PM CDT for Hunt County, Kaufman County, Rockwall County, Texas. It took effect at Jun 6, 2021, 9:00 AM CDT. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2021, 7:53 PM CDT (00:53 UTC)
- In effect from
- Jun 6, 2021, 9:00 AM CDT
- Expired
- Jun 8, 2021, 8:09 AM CDT
- In force
- 47 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hunt County, TX, Kaufman County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 106 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Sabine River near Quinlan (QLAT2). The gauge peaked at 15.34 ft at Jun 6, 2021, 12:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08017300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
286 WGUS44 KFWD 060053 FLWFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 753 PM CDT Sat Jun 5 2021 ...The National Weather Service in Fort Worth TX has issued a Flood Warning for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC231-061900- /O.NEW.KFWD.FL.W.0095.210606T1512Z-210607T1312Z/ /GNVT2.1.ER.210606T1512Z.210606T1800Z.210607T0112Z.NO/ 753 PM CDT Sat Jun 5 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the Cowleech Fork Sabine River At Greenville. * From Sunday morning to Monday morning. * At 7:45 PM CDT Saturday the stage was 5.2 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tomorrow morning to a crest of 14.7 feet early tomorrow afternoon. It will then fall below flood stage tomorrow evening. * Impact...At 14.0 feet, Minor out of bank flooding will occur along the river reach. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ TXC231-257-397-061900- /O.NEW.KFWD.FL.W.0096.210606T1614Z-210607T1227Z/ /QLAT2.1.ER.210606T1614Z.210606T1800Z.210607T0026Z.NO/ 753 PM CDT Sat Jun 5 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the South Fork Sabine River Near Quinlan. * From Sunday morning to Monday morning. * At 7:45 PM CDT Saturday the stage was 4.9 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tomorrow morning to a crest of 15.5 feet early tomorrow afternoon. It will then fall below flood stage tomorrow evening. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634 $$ Prater
7 follow-up statements
720 WGUS84 KFWD 061352 FLSFWD Flood Statement National Weather Service Fort Worth TX 852 AM CDT Sun Jun 6 2021 ...The Flood Warning is extended for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC231-257-397-070800- /O.EXT.KFWD.FL.W.0096.210606T1400Z-210608T1228Z/ /QLAT2.1.ER.210606T1400Z.210606T1800Z.210608T0028Z.NO/ 852 AM CDT Sun Jun 6 2021 ...The Flood Warning is now in effect until Tuesday morning... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until Tuesday morning. * At 7:45 AM CDT Sunday the stage was 14.8 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river will fall to 14.5 feet and then begin rising just after midnight tonight. It will then rise above flood stage later today to 15.6 feet. It will fall below flood stage this evening. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634 $$ TXC231-070800- /O.EXT.KFWD.FL.W.0095.210606T1629Z-210608T1949Z/ /GNVT2.1.ER.210606T1629Z.210607T1200Z.210608T0749Z.NO/ 852 AM CDT Sun Jun 6 2021 ...The Flood Warning is now in effect until early Tuesday afternoon... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until early Tuesday afternoon. * At 7:45 AM CDT Sunday the stage was 12.5 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage late this morning to 15.8 feet by early tomorrow afternoon. It will then fall below flood stage early Tuesday morning to 5.3 feet. * Impact...At 15.0 feet, Caution should be exercised near the river as water begins to flow out of the banks. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ Hernandez
637 WGUS84 KFWD 062003 FLSFWD Flood Statement National Weather Service Fort Worth TX 303 PM CDT Sun Jun 6 2021 ...The Flood Warning is extended for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC231-257-397-071415- /O.EXT.KFWD.FL.W.0096.000000T0000Z-210608T1300Z/ /QLAT2.1.ER.210606T1330Z.210607T1800Z.210608T0100Z.NO/ 303 PM CDT Sun Jun 6 2021 ...The Flood Warning is now in effect until Tuesday morning... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until Tuesday morning. * At 1:45 PM CDT Sunday the stage was 15.3 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river will fall below flood stage this evening to 14.3 feet and then begin rising just after midnight tonight to 15.5 feet early tomorrow afternoon. It will fall below flood stage again tomorrow evening. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634 $$ TXC231-071415- /O.EXT.KFWD.FL.W.0095.000000T0000Z-210609T0054Z/ /GNVT2.1.ER.210606T1410Z.210606T1845Z.210608T1254Z.NO/ 303 PM CDT Sun Jun 6 2021 ...The Flood Warning is now in effect until Tuesday evening... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until Tuesday evening. * At 1:45 PM CDT Sunday the stage was 16.5 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river will fall below flood stage late this evening to 8.6 feet and then begin rising tomorrow morning. It will then rise above flood stage tomorrow afternoon to 15.9 feet early Tuesday morning. It will fall below flood stage again Tuesday morning. * Impact...At 17.0 feet, Moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ TR.92
592 WGUS84 KFWD 070049 FLSFWD Flood Statement National Weather Service Fort Worth TX 749 PM CDT Sun Jun 6 2021 ...The Flood Warning is extended for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC231-257-397-071900- /O.EXT.KFWD.FL.W.0096.000000T0000Z-210609T0021Z/ /QLAT2.1.ER.210606T1330Z.210608T0600Z.210608T1221Z.NO/ 749 PM CDT Sun Jun 6 2021 ...The Flood Warning is now in effect until Tuesday evening... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until Tuesday evening. * At 6:45 PM CDT Sunday the stage was 14.9 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage tomorrow afternoon to a crest of 16.2 feet early Tuesday morning. It will then fall below flood stage Tuesday morning. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634 $$ TXC231-071900- /O.EXT.KFWD.FL.W.0095.000000T0000Z-210609T0504Z/ /GNVT2.1.ER.210606T1410Z.210608T0600Z.210608T1704Z.NO/ 749 PM CDT Sun Jun 6 2021 ...The Flood Warning is now in effect until early Wednesday morning... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until early Wednesday morning. * At 6:45 PM CDT Sunday the stage was 16.2 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river will fall below flood stage early Tuesday afternoon to 9.7 feet and then begin rising tomorrow morning. It will then rise above flood stage early tomorrow afternoon to 16.8 feet early Tuesday morning. It will fall below flood stage again early Tuesday afternoon. * Impact...At 17.0 feet, Moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ Barnes
285 WGUS84 KFWD 071356 FLSFWD Flood Statement National Weather Service Fort Worth TX 856 AM CDT Mon Jun 7 2021 ...The Flood Warning is extended for the following rivers in Texas... South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC231-257-397-080800- /O.EXT.KFWD.FL.W.0096.000000T0000Z-210609T1017Z/ /QLAT2.1.ER.210606T1330Z.210608T1800Z.210608T2217Z.NO/ 856 AM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until early Wednesday morning... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until early Wednesday morning. * At 7:45 AM CDT Monday the stage was 10.6 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tonight and crest near 15.5 feet early tomorrow afternoon. Water will then recede and fall below flood stage later Tuesday. * Impact...At 15.0 feet, out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634 $$ Bain
887 WGUS84 KFWD 071915 FLSFWD Flood Statement National Weather Service Fort Worth TX 215 PM CDT Mon Jun 7 2021 ...The Flood Warning is extended for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC231-257-397-081315- /O.EXT.KFWD.FL.W.0096.000000T0000Z-210609T1200Z/ /QLAT2.1.ER.210606T1330Z.210608T1800Z.210609T0000Z.NO/ 215 PM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until Wednesday morning... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until Wednesday morning. * At 1:45 PM CDT Monday the stage was 8.1 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tonight to a crest of 15.7 feet early tomorrow afternoon. It will then fall below flood stage tomorrow evening. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634 $$ TXC231-081315- /O.EXT.KFWD.FL.W.0095.000000T0000Z-210610T0405Z/ /GNVT2.1.ER.210606T1410Z.210609T0000Z.210609T1605Z.NO/ 215 PM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until late Wednesday evening... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until late Wednesday evening. * At 1:45 PM CDT Monday the stage was 9.2 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river will oscillate around flood stage with a maximum value of 16.6 feet tomorrow evening. * Impact...At 17.0 feet, Moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ Barnes
000 WGUS84 KFWD 080138 FLSFWD Flood Statement National Weather Service Fort Worth TX 838 PM CDT Mon Jun 7 2021 ...The Flood Warning continues for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. Leon River Near De Leon affecting Comanche and Erath Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC093-143-081945- /O.EXT.KFWD.FL.W.0106.000000T0000Z-210610T1800Z/ /DLLT2.1.ER.210608T1500Z.210609T0600Z.210610T0600Z.NO/ 838 PM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until early Thursday afternoon... The Flood Warning continues for the Leon River Near De Leon. * Until early Thursday afternoon. * At 7:30 PM CDT Monday the stage was 11.5 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tomorrow morning to a crest of 12.8 feet early Wednesday morning. It will then fall below flood stage early Thursday morning. * Impact...At 12.0 feet, Minor out of bank flooding can be expected around the sh 16 bridge. Farm and ranch land, along with a few minor rural roads near the river, will begin to flood. && LAT...LON 3227 9853 3207 9843 3204 9855 3221 9864 $$ TXC231-257-397-081945- /O.EXT.KFWD.FL.W.0096.000000T0000Z-210609T0700Z/ /QLAT2.1.ER.210606T1330Z.210608T1200Z.210608T1900Z.NO/ 838 PM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until early Wednesday morning... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until early Wednesday morning. * At 7:45 PM CDT Monday the stage was 12.9 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage just after midnight tonight to a crest of 15.2 feet tomorrow morning. It will then fall below flood stage early tomorrow afternoon. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634 $$ TXC231-081945- /O.EXT.KFWD.FL.W.0095.000000T0000Z-210610T0354Z/ /GNVT2.1.ER.210606T1410Z.210608T1800Z.210609T1554Z.NO/ 838 PM CDT Mon Jun 7 2021 ...The Flood Warning is now in effect until late Wednesday evening... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until late Wednesday evening. * At 7:45 PM CDT Monday the stage was 16.1 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river will remain steady around 16.5 feet before falling below flood stage tomorrow night. * Impact...At 15.0 feet, Caution should be exercised near the river as water begins to flow out of the banks. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ Bonnette
795 WGUS84 KFWD 081309 FLSFWD Flood Statement National Weather Service Fort Worth TX Issued by National Weather Service Shreveport LA 809 AM CDT Tue Jun 8 2021 ...The Flood Warning is cancelled for the following river in Texas... South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. TXC231-257-397-081415- /O.CAN.KFWD.FL.W.0096.000000T0000Z-210608T1309Z/ /QLAT2.1.ER.210606T1330Z.210608T1200Z.210608T1900Z.NO/ 809 AM CDT Tue Jun 8 2021 ...The Flood Warning for the South Fork Sabine River Near Quinlan has been cancelled... The Flood Warning is cancelled for the South Fork Sabine River Near Quinlan. * At 7:45 AM CDT Tuesday the stage was 14.5 feet. * Flood stage is 15 feet. * Forecast...The South Fork of the Sabine River is expected to rise to a crest of 14.4 feet this Tuesday evening. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ 08/KSHV
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jun 5, 7:01 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 5, 7:01 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 701 PM CDT Sat Jun 5 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Now through Sunday Night/ Regional radar imagery has blossomed with convection over the last 1-2 hours coinciding with peak afternoon heating. The 00Z Fort Worth sounding indicates an uncapped and unstable environment which will continue to support additional convection for another few hours. Latest RAP objective analysis also shows an axis of low level convergence extending from around Stephenville through the Metroplex and northeast into Southern Oklahoma. All of this points to continued chances for showers and thunderstorms (developing along the outflow of dying storms) through the evening before activity diminishes with loss of heating. Heavy rainfall and frequent lightning will be the main threats, although a strong wind gust can't be ruled out. Overnight, after this evening's activity diminishes, we should remain fairly quiet although it's not out of the question that a few isolated showers develop well after midnight. The slow moving upper low will continue to pivot through North Texas on Sunday. Similar to the last few days, afternoon heating and an uncapped environment should support scattered showers and thunderstorms across the region. Additional showers and thunderstorms are likely to develop well off to our northwest tomorrow afternoon as well and these may move with the northwest flow along the back side of the upper trough into the region overnight tomorrow night. We'll continue to refine this part of the forecast through tomorrow, but we'll continue with fairly high rain chances Sunday night. Dunn && .LONG TERM... /Issued 339 PM CDT Sat Jun 5 2021/ /Sunday Night Onward/ The potential for a complex of thunderstorms to impact the area Sunday night into Monday morning has increased. A departing upper level low, coupled with an approaching shortwave will induce strong warm-air advection into a region with modest amounts of instability. Isentropic ascent analysis suggest a rapid increase in pressure advection across northwestern portions of North Texas shortly after midnight. Instability values in excess of 2000 J/kg are likely to be in place, likely leading to a quick development of convection. As the convection develops a cold pool, a strengthening low-level jet may enhance ascent, leading a line of storms gradually moving south/southeast through the early Monday morning hours. The main concern with the overnight convection will be the potential for strong to damaging winds as well as heavy precipitation. Precipitable water values over 1.5" are likely to be in place, and if the line of storms remains fairly slow moving or there is training taking place, a quick 2-3 inches of rain will be possible. Those higher end amounts are likely to be isolated and confidence remains too low at this time to pinpoint exact location. Given the expected origination of the complex of storms and direction of the low-level jet, the most likely location would be somewhere west of Interstate 35. Monday's forecast will be heavily dependent on what occurs Sunday night. If an MCV develops and moves overhead, it's possible we continue to see scattered convection through the afternoon hours. If this is the case, increased cloud cover should help keep daytime temperatures mainly in the lower to mid 80s. As we go into Tuesday, synoptic scale subsidence will likely be on the rise as an upper ridge strengthens across West Texas. This will likely keep areas west of I-35 dry through the rest of the week. Subtle disturbances will be on the periphery of the area of higher pressure, potentially firing off scattered showers and storms in the afternoon Tuesday and Wednesday east of I-35. With dry and sunny conditions mid-week, a few locations west of US-281 may reach the lower to mid 90s with heat index values near the triple digits. Heat index values elsewhere are likely to remain between 90-95 degrees. As we approach next weekend, the upper ridge to our west will begin to break down. Whether we transition to northwesterly flow aloft remains a bit uncertain given a few of the ensemble members want to bring a tropical wave onshore next Sunday. Regardless of which scenario plays out, slight rain chances will likely return to the forecast the latter half of next weekend. Hernandez && .AVIATION... /NEW/ /00Z TAFs/ VFR generally prevails across the region outside of convection. Thunderstorms are ongoing mainly to the north of the Metroplex and to the southwest near Stephenville. We'll continue with a VCTS at all sites through 4Z although activity should begin to wane with loss of daytime heating. We started the Metroplex TAFs off with a TEMPO -TSRA, but if trends to the north continue we may pull this early. Otherwise, a TEMPO for MVFR cigs in the morning is the only other concern at this time. Additional scattered afternoon showers and storms are expected on Sunday with perhaps a better chance for organized storms late Sunday night. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 68 84 70 84 72 / 40 40 50 50 30 Waco 67 85 70 85 73 / 30 30 30 40 20 Paris 67 80 68 79 70 / 50 70 60 80 40 Denton 65 82 67 82 70 / 40 40 50 50 30 McKinney 67 82 69 82 71 / 50 50 50 60 30 Dallas 70 84 72 84 74 / 50 40 50 50 30 Terrell 67 83 69 82 72 / 50 50 50 60 30 Corsicana 68 84 71 84 74 / 50 50 40 60 30 Temple 66 85 70 86 72 / 20 30 30 30 20 Mineral Wells 65 83 67 83 70 / 20 20 50 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 5, 6:13 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 613 PM CDT Sat Jun 5 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 613 PM CDT Sat Jun 5 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Scattered thunderstorms will continue through the late evening hours across parts of Central and North Texas. Lightning and locally heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional storms will be possible through the middle of next week. There will be a potential for a line of storms to move in Sunday night. Strong to damaging winds and flooding will be the main hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 5, 7:19 PM CDT, 34 minutes before
Special Weather Statement National Weather Service Fort Worth TX 719 PM CDT Sat Jun 5 2021 TXZ135-060045- Henderson TX- 719 PM CDT Sat Jun 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENDERSON COUNTY UNTIL 745 PM CDT... At 719 PM CDT, Doppler radar was tracking a strong thunderstorm near Athens, moving north at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Athens, Brownsboro and Murchison. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3208 9573 3208 9592 3236 9588 3235 9557 TIME...MOT...LOC 0019Z 197DEG 12KT 3218 9580 Dunn
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:19 PM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 5, 7:53 PM CDT | River Flood Warning | FWD | Hunt | 4 days |
| Jun 5, 8:37 PM CDT | Areal Flood Advisory | FWD | Collin | 83 min |
| Jun 5, 9:25 PM CDT | Flash Flood Warning | FWD | Collin | 4 hr |
| Jun 5, 11:29 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 5, 11:44 PM CDT | River Flood Warning | FWD | Dallas | 9 hr |
| Jun 6, 12:19 AM CDT | River Flood Warning | FWD | Collin | 28 hr |
| Jun 6, 12:20 AM CDT | River Flood Warning | FWD | Collin | 31 hr |
| Jun 6, 12:33 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Jun 6, 2:58 AM CDT | Areal Flood Warning | FWD | Collin, Dallas | 6 hr |
| Jun 6, 2:19 PM CDT | Flash Flood Watch | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 23 more | 26 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.